| Catalog Number |
MDS806550FLA |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported "the right wheel lock is not locking" and "the screws fells out of the armrest".Customer attempted to reassemble the armrest, but screws are not tightening".There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
Event or Problem Description
It was reported "the right wheel lock is not locking" and "the screws fells out of the armrest".